MathSciNet Relay Station
MathSciNet bibliographic data
MR1368270 (96m:52027) 52C10
Urabe, Masatsugu On a partition into convex polygons. Discrete Appl. Math. 64 (1996), no. 2, 179–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement